Relaxed conditions for stability of time-varying delay systems

Lee, Tae H., Park, Ju H. and Xu, Shengyuan 2017, Relaxed conditions for stability of time-varying delay systems, Automatica, vol. 75, pp. 11-15, doi: 10.1016/j.automatica.2016.08.011.

Attached Files
Name Description MIMEType Size Downloads

Title Relaxed conditions for stability of time-varying delay systems
Author(s) Lee, Tae H.ORCID iD for Lee, Tae H.
Park, Ju H.
Xu, Shengyuan
Journal name Automatica
Volume number 75
Start page 11
End page 15
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-01
ISSN 0005-1098
Language eng
DOI 10.1016/j.automatica.2016.08.011
Field of Research 01 Mathematical Sciences
09 Engineering
08 Information And Computing Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2016, Elsevier
Persistent URL

Document type: Journal Article
Collections: Institute for Technology Research and Innovation
GTP Research
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 124 times in TR Web of Science
Scopus Citation Count Cited 131 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 105 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 16 May 2017, 15:48:27 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact